Translator Disclaimer
2013 Extension theorems, non-vanishing and the existence of good minimal models
Jean-Pierre Demailly, Christopher D. Hacon, Mihai Păun
Author Affiliations +
Acta Math. 210(2): 203-259 (2013). DOI: 10.1007/s11511-013-0094-x

Abstract

We prove an extension theorem for effective purely log-terminal pairs (X, S + B) of non-negative Kodaira dimension ${\kappa (K_X+S+B)\ge 0}$ . The main new ingredient is a refinement of the Ohsawa–Takegoshi L2 extension theorem involving singular Hermitian metrics.

Funding Statement

The second author was partially supported by NSF research grant no. 0757897. During an important part of the preparation of this article, the third author was visiting KIAS (Seoul); he wishes to express his gratitude for the support and excellent working conditions provided by this institute. We would like to thank F. Ambro, B. Berndtsson, Y. Gongyo and C. Xu for interesting conversations about this article.

Citation

Download Citation

Jean-Pierre Demailly. Christopher D. Hacon. Mihai Păun. "Extension theorems, non-vanishing and the existence of good minimal models." Acta Math. 210 (2) 203 - 259, 2013. https://doi.org/10.1007/s11511-013-0094-x

Information

Received: 23 February 2011; Revised: 4 November 2012; Published: 2013
First available in Project Euclid: 31 January 2017

zbMATH: 1278.14022
MathSciNet: MR3070567
Digital Object Identifier: 10.1007/s11511-013-0094-x

Rights: 2013 © Institut Mittag-Leffler

JOURNAL ARTICLE
57 PAGES


SHARE
Vol.210 • No. 2 • 2013
Back to Top